| Model Number |
PCF-H190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the colonovideoscope had a separate issue.During the initial evaluation of the device, foreign object on auxiliary jet tube was observed.No patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device, the initial evaluation findings foreign object on auxiliary jet tube was confirmed.The most likely root cause of the foreign object on auxiliary jet tube was not established.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.